# SDR UIEA2020011700082

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,591 hours, 17,359 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O, CENTER HYD DEM PUMP EICAS MSG, C HYD SYS PRESS, GEAR DISAGREE AT APPROX 2000FT. AFTER GEAR RETRACTED, ONLY C HYD DEM PUMP REMAINED ON. QRH COMPLETED CALLING FOR PUMP TO BE TURNED OFF. T/S TO CENTER HYD DEMAND PUMP. TRANSFER TO MDDR 123516 IAW MEL 29-11-03, CAT 'C'.
